# SDR A6WA200740329

- Difficulty date: June 17, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 8,604 hours, 7,853 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 621-625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 621 TO FS 625 UPPER INTERCOSTAL (OBLIQUE) ANGLE IS CRACKED 1.5 INCH LONG.  MAINTENANCE REMOVED CRACKED ANGLE AND INSTALLED A NEW ANGLE (PN 601-35012-52 IAW SRM 51-42-06.  (K)
